SYNTHES GMBH K-WIRE ATTACHMENT FOR PEN DRIVE; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Catalog Number |
05.001.037 |
| Medical Device Problem Code |
Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the device was returned for evaluation.During repair, an evaluation was performed and it was determined that the reported condition was confirmed.The assignable root cause was traced to component failure due to normal wear.
Event or Problem Description
It was reported that during service and evaluation, it was determined that the motor on the device made excessive noise, heated up, could not secure/drive k-wire, the coupling could not engage the attachment, the etching was illegible and does not function.It was further determined that the device failed pretests for marking and labeling, check function of tensioning lever, check clamping rang on tool coupling and function test in running mode.It was noted in the service order that the device was not working.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.